Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 1


A Hypergoemetric Transformation for Gauss Function 2F1[a,b ; 1+a+b−2m 2 ; 1+z 2 ] and its Applications in Clausen Function

PP: 7-11
M. I. Qureshi, M. S. Baboo,
The object of this paper is to obtain a hypergeometric transformation for Gauss function 2F1[a,b ; 1+a+b−2m 2 ; 1+z 2 ] using a summation theorem of Fox. Some special cases of the hypergeometric transformation and summation theorems for Clausen hypergeometric function 3F2[a,b, 2a+2b+3 4 ;1+a−bħm, 2a+2b−1 4 ;−1] with suitable convergence conditions, are also discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved